# SDR SWAA2023020290484

- Difficulty date: January 10, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON FRONT SPAR AT IFSS 112 WBL 94.24 AT LT WING 2023-36529<[01] TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0000291 DUE DATE 12-OCT-23.;[02] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 26-JAN-23; MULTIMETER P/N: FLUKE 87-5; S/N: 17930029; DUE DATE: 13-DEC-23; THERMOMETER P/N: FLUKE 566; S/N: 46660121WS; DUE DATE: 13-APR-23.;[03] REPLACED SUPPORT ANGLE LOCATED ON FRONT SPAR AT IFSS 112 WBL 94.24 AT LT WING IAW B737-700 SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3 PARAGRAPH 2.C;7(A)4(B) AND 8. AND B737-700 51-40-02 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPLACED SUPPORT ANGLE LOCATED ON FRONT SPAR AT IFSS 112 WBL 94.24 AT LT WING IAW B737-700 SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3 PARAGRAPH 2.C;7(A)4(B) AND 8. AND B737-700 51-40-02  SEE INDIVIDUAL SIGNOFFS BELOW AS RII
